# SDR IPXA2014071183532

- Difficulty date: June 17, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: AJC7237517
- Part serial: UP56619
- Condition: Bent
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, APU COMPARTMENT DOOR L/E LIP BENT, CRACKED AND HAS TOOL MARKINGS     ACCOMPLISHED PERMANENT REPAIR ON APU DOOR L/E LIP IAW EA 011-5240-01-A5440, REV I/R AND EO 5240-54775-A.
